See a doctor. There are many conditions that can cause this. You probably need a routine check up with a full work up, including blood work, EKG and chest Xray. Let the doctor know what is going on. He will be able to diagnose you and hopefully get you to feeling better,
Hello, according to your age, there is your current situation can be explained. Elderly people in general will have problems with osteoporosis, because calcium absorption is not good, cause weak legs and feet, legs and knees, a phenomenon sometimes occurs cramps. Recommend appropriate physical exercise, as walking, jogging, etc., do not make some drastic movement. Eat more calcium-rich food with, drink a glass of milk every day.
I am 44 and had heavy legs and achyness, especially at night. I was taking advil everynight to get through it. I started on the Andrew Lessman Leg Circulation supplements. I have found relief in just 3-4 weeks. No more Advil! I am never going off of these. My nephew who has Giallians Beret said these are the only things that work for his leg pain. He had several screws and plates in his legs from the disease. He is only 20 and he swears by them too. I would asked your doctor first before starting any supplements.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.